# SDR SIMA20140515001

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 36,106 hours, 33,012 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL, TROUBLE SHOT IAW FIM TASK 27-51-00-810-816-A.  TRANSITORY COND OF FLAP CONTROL SYS.  OPERATIONS CHECKED GOOD IAW AMM 27-51-00-700-801A.
